![]() |
Volumn 17, Issue 12, 2002, Pages 711-728
|
Some identities for the quantum measure and its generalizations
|
Author keywords
Circle operator; Generalized quantum mechanics; Probability; Quantum measure; Sum rule
|
Indexed keywords
ARTICLE;
CALCULATION;
MATHEMATICAL ANALYSIS;
MATHEMATICAL COMPUTING;
MEASUREMENT;
PROBABILITY;
QUANTUM MECHANICS;
THEORY;
|
EID: 0037140406
PISSN: 02177323
EISSN: None
Source Type: Journal
DOI: 10.1142/S0217732302007041 Document Type: Article |
Times cited : (39)
|
References (10)
|